REAL

Items where Author is "Lángi, Zsolt"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 19.

Article

Lángi, Zsolt (2016) On a normed version of a Rogers-Shephard type problem. ISRAEL JOURNAL OF MATHEMATICS. pp. 1-15. ISSN 0021-2172

Bezdek, Károly and Lángi, Zsolt (2015) Density bounds for outer parallel domains of unit ball packings. Proceedings of the Steklov Institute of Mathematics, 288 (1). pp. 209-225. ISSN 0081-5438

Lángi, Zsolt and Naszódi, Márton and Pach, János and Tardos, Gábor and Tóth, Géza (2015) Separation with restricted families of sets. JOURNAL OF COMBINATORIAL THEORY SERIES A. ISSN 0097-3165 (Submitted)

Domokos, Gábor and Holmes, Philip and Lángi, Zsolt (2015) A genealogy of convex solids via local and global bifurcations of gradient vector fields. Journal of Nonlinear Science. ISSN 0938-8974 (Submitted)

Domokos, Gábor and Lángi, Zsolt and Szabó, Tímea (2015) A topological classification of convex bodies. Geometriae Dedicata. ISSN 0046-5755 (Submitted)

Frittmann, Júlia and Lángi, Zsolt (2015) Decompositions of a polygon into centrally symmetric pieces. Mediterranean Journal of Mathematics. ISSN 1660-5446 (Submitted)

G. Horváth, Ákos and Lángi, Zsolt and Spirova, Margarita (2015) Semi-inner products and the concept of semi-polarity. Results in Mathematics. ISSN 1422-6383 (print version), 1420-9012 (electronic version) (Submitted)

Lángi, Zsolt and Naszódi, Márton (2015) On multiple Borsuk numbers in normed spaces. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. ISSN 0081-6906 (Submitted)

Domokos, Gábor and Lángi, Zsolt (2014) On the average number of normals through points of a convex body. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 52 (4). ISSN 0081-6906

Hujter, Mihály and Lángi, Zsolt (2014) On the multiple Borsuk numbers of sets. ISRAEL JOURNAL OF MATHEMATICS, 199. pp. 219-239. ISSN 0021-2172

G. Horváth, Ákos and Lángi, Zsolt (2014) On the volume of the convex hull of two convex bodies. Monatshefte für Mathematik, 174. pp. 219-229.

Domokos, Gábor and Lángi, Zsolt (2014) The robustness of equilibria on convex solids. MATHEMATIKA, 60. pp. 237-256. ISSN 0025-5793

Lángi, Zsolt (2013) On the perimeters of simple polygons contained in a plane convex body. BEITRÄGE ZUR ALGEBRA UND GEOMETRIE, 54 (2). pp. 643-649. ISSN 0138-4821

Lángi, Zsolt (2013) Ellipsoid characterization theorems. Advances in Geometry, 13 (1). pp. 145-154. ISSN 1615-7168

Lángi, Zsolt and Naszódi, Márton and Talata, István (2012) Ball and spindle convexity with respect to a convex body. Aequationes Mathematicae, 85 (1-2). pp. 41-67. ISSN 0001-9054 (print version), 1420-8903 (electronic version)

Domokos, Gábor and Lángi, Zsolt and Szabó, Tímea (2011) On the equilibria of finely discretized curves and surfaces. Monatshefte für Mathematik, 168 (3). pp. 321-345. ISSN 0026-9255

Monograph

Domokos, Gábor and Lángi, Zsolt and Sipos, András Árpád and Szabó, Tímea and Török, Ákos and Várkonyi, Péter László (2013) Merev testek statikai egyensúlya: morfológia, topológia és evolúció = Static equilibria of rigid bodies: morphology, topology and evolution. Project Report. OTKA.

Heppes, Aladár and Bezdek, Károly and Böröczky, Károly and Csikós, Balázs and Daróczy Kiss, Endre and Kertész, Gábor and Lángi, Zsolt and Matolcsi, Máté and Visy, Balázs (2007) Diszkrét geometria = Discrete Geometry. Project Report. OTKA.

Bezdek, Károly and Böröczky, Károly and Daróczy Kiss, Endre and Joós, Antal and Kertész, Gábor and Kiss, György and Lángi, Zsolt and Naszódi, Márton and Visy, Balázs (2007) Diszkrét geometria és geometriai konvexitás = Discrete geometry and geometric convexity. Project Report. OTKA.

This list was generated on Thu Aug 25 16:59:02 2016 CEST.